# SDR DALA2016121309811

- Difficulty date: November 28, 2016
- Submitted: December 13, 2016
- Operation: Air carrier
- Aircraft: N985AT
- Make and model: Boeing 717-200
- Aircraft serial: 55090
- Aircraft time: 41,307 hours, 28,474 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Bs 956-1022
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER CABIN RT INBD SEAT TRACK RBL 22 CORRODED & GOUGED AT BS 956-1022. BLENDED AND FOUND TO BE OUT OF LIMITS IAW SRM 53-20-52. TRIMMED OUT SEAT TRACK IAW SRM 53-20-52 REPAIR 1.
